# SDR T2C2004F00000

- Difficulty date: February 4, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N789SG
- Make and model: Rkwell NA26560
- Aircraft serial: 306121
- Engine: Pwa JT12A6A
- System (JASC): 2720 · Rudder Control System
- Part: Casting
- Part number: 265524057
- Condition: Cracked
- Location: Rudder Control
- Part time: 4,952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUDDER RIGGING CHECK, FOUND CRACKED CASTING AT RUDDER PEDAL TORQUE TUBE SUPPORT, BELOW CO-PILOTS FLOOR.  SUSPECT WIND GUST DAMAGE AS POSSIBLE CAUSE.  ALSO NOTED RUDDER STOP BOLTS ON CASTING ADJUSTED BEYOND MAX TRAVEL LIMITS.  RECOMMEND INSPECTING THIS AREA WHEN INSPECTING FOR WIND GUST DAMAGE.  (WP01200406636)
